Identities Related to the Bernoulli and the Euler Numbers and Polynomials


AL B., ALKAN M.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 23 - 28 September 2019, vol.2293 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2293
  • Doi Number: 10.1063/5.0026770
  • City: Rhodes
  • Country: Greece
  • Keywords: Apostol-Bernoulli numbers and polynomials, Apostol-Euler numbers and polynomials, Bernoulli numbers and polynomials, Changhee numbers and polynomials, Euler numbers and polynomials, Stirling numbers, APOSTOL-TYPE NUMBERS
  • Akdeniz University Affiliated: Yes

Abstract

The main motivation of this paper is to investigate some properties of the generating functions for the numbers Y-n(lambda) and the polynomials Y-n(x;lambda), which were recently introduced by Simsek [9] and so we give some identities and relations including the numbers Y-n(lambda) and the polynomials Y-n(x;lambda) the Bernoulli numbers and polynomials, the Apostol-Bernoulli numbers and polynomials, the Apostol-Euler numbers and polynomials, the Stirling numbers.